# SDR IPXA3580073

- Difficulty date: August 6, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146N50642
- Condition: Corroded
- Location: Bs 1610-1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, MAIN CABIN BS 1610-1630, RBL 60 CREASE BEAM RETAINER ANGLE CORRODED IN TWO PLACES.  R & R RETAINER ANGLE IAW PRODUCTION DWG 146N5353-70-2.
